YANG M G, HUANG N J. Random Implicit Function Theorems in Asplund Spaces with Applications [J]. Journal of Nonlinear and Convex Analysis, 2013, 14(3): 497-517.
|
AUBIN J P, FRANKOWSKA H. Set-Valued Analysis [M]. Berlin: Birkhäuser, 1990.
|
MORDUKHOVICH B S. Variational Analysis and Generalized Differentiation, Vol. Ⅰ: Basic Theory, Vol. Ⅱ: Applications [M]. Berlin: Springer, 2006.
|
BONNANS J F, SHAPIRO A. Perturbation Analysis of Optimization Problems [M]. New York: Springer, 2000.
|
CHIEU N H, YAO J C, YEN N D. Relationships between Robinson Metric Regularity and Lipschitz-Like Behavior of Implicit Multifunctions [J]. Nonlinear Analysis: Theory, Methods and Applications, 2010, 72(9-10): 3594-3601. doi: 10.1016/j.na.2009.12.039
|
HUY N Q, YAO J C. Stability of Implicit Multifunctions in Asplund Spaces [J]. Taiwanese Journal of Mathematics, 2009, 13(1): 47-65.
|
HUY N Q, KIM D S, NINH K V. Stability of Implicit Multifunctions in Banach Spaces [J]. Journal of Optimization Theory and Applications, 2012, 155(2): 558-571. doi: 10.1007/s10957-012-0058-x
|
LEE G M, TAM N N, YEN N D. Normal Coderivative for Multifunctions and Implicit Function Theorems [J]. Journal of Mathematical Analysis and Applications, 2008, 338(1): 11-22. doi: 10.1016/j.jmaa.2007.05.001
|